• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site
Of all publications in the section: 10
Sort:
by name
by year
Article
Kaledin D. B. Pure and Applied Mathematics Quarterly. 2014. Vol. 10. No. 2. P. 348-354.

In this Appendix, we will try to explain the constructions of the paper in a slightly more general context of D-modules and “formal geometry” of Gelfand and Kazhdan. To save space, we only sketch the proofs, and wework in the algebraic setting (generalization to complex-analytic varieties is immediate, exactly the same arguments work).

Added: Apr 10, 2017
Article
Fedor Bogomolov, De Oliveira B. Pure and Applied Mathematics Quarterly. 2013. Vol. 9. No. 4. P. 613-642.
A closed symmetric differential of the 1st kind is a differential that locally is the product of closed holomorphic 1-forms. We show that closed symmetric 2-differentials of the 1st kind on a projective manifold X come from maps of X to cyclic or dihedral quotients of Abelian varieties and that their presence implies that the fundamental group of X (case of rank 2) or of the complement X∖E of a divisor E with negative properties (case of rank 1) contains subgroup of finite index with infinite abelianization. Other results include: i) the identification of the differential operator characterizing closed symmetric 2-differentials on surfaces (using a natural connection to flat Riemannian metrics) and ii) projective manifolds X having symmetric 2-differentials w that are the product of two closed meromorphic 1-forms are irregular, in fact if w is not of the 1st kind (which can happen), then X has a fibration f:X→C over a curve of genus ≥1.
Added: Nov 21, 2014
Article
Verbitsky M. Pure and Applied Mathematics Quarterly. 2008. Vol. 4. No. 3/2. P. 651-714.
Added: Nov 2, 2010
Article
Campana F., Amerik E. Pure and Applied Mathematics Quarterly. 2008. No. 4(2). P. 1-37.
Added: Oct 17, 2011
Article
Verbitsky M. Pure and Applied Mathematics Quarterly. 2014. Vol. 10. No. 2. P. 325-354.

Let S be a smooth rational curve on a complex manifold M. It is called ample if its normal bundle is positive: NS=⨁O(i_k),i_k<0. We assume that M is covered by smooth holomorphic deformations of S. The basic example of such a manifold is a twistor space of a hyperkähler or a 4–dimensional anti-selfdual Riemannian manifold X (not necessarily compact). We prove “a holography principle” for such a manifold: any meromorphic function defined in a neighbourhood U of S can be extended to M, and any section of a holomorphic line bundle can be extended from U to M. This is used to define the notion of a Moishezon twistor space: this is a twistor space admitting a holomorphic embedding to a Moishezon variety M′. We show that this property is local on X, and the variety M′ is unique up to birational transform. We prove that the twistor spaces of hyperkähler manifolds obtained by hyperkähler reduction of flat quaternionic-Hermitian spaces by the action of reductive Lie groups (such as Nakajima’s quiver varieties) are always Moishezon.

Added: Jan 23, 2015
Article
Penkov I., Tikhomirov A. S. Pure and Applied Mathematics Quarterly. 2014. Vol. 10. No. 2. P. 289-323.

We consider ind-varieties obtained as direct limits of chains of embeddings $X_1\stackrel{\phi_1}{\hookrightarrow}\dots\stackrel{\phi_{m-1}}{\hookrightarrow} X_m\stackrel{\phi_m}{\hookrightarrow}X_{m+1}\stackrel{\phi_{m+1}}{\hookrightarrow}\dots$, where each $X_m$ is a grassmannian or an isotropic grassmannian (possibly mixing grassmannians and isotropic grassmannians), and the embeddings $\phi_m$ are linear in the sense that they induce isomorphisms of Picard groups. We prove that any such ind-variety is isomorphic to one of certain standard ind-grassmannians and that the latter are pairwise non-isomorphic ind-varieties.

Added: Oct 9, 2014
Article
Kaledin D. B. Pure and Applied Mathematics Quarterly. 2008. No. 4:3. P. 785-875.
Added: Feb 27, 2011
Article
Oliveira B., Bogomolov F. A. Pure and Applied Mathematics Quarterly. 2011. Vol. 7. No. 4. P. 1085-1104.
Added: Jun 19, 2011
Article
Bogomolov F. A., Korotiaev M., Tschinkel Y. Pure and Applied Mathematics Quarterly. 2009. No. 6:1. P. 245-294.
Added: Feb 28, 2011
Article
Losev Ivan. Pure and Applied Mathematics Quarterly. 2017. Vol. 13. No. 2. P. 247-289.

In this paper we study wall-crossing functors between categories of modules over quantizations of symplectic resolutions. We prove that wall-crossing functors through faces are perverse equivalences and use this to verify an Etingof type conjecture for quantizations of Nakajima quiver varieties associated to affine quivers. In the case when there is a Hamiltonian torus action on the resolution with finitely many fixed points so that it makes sense to speak about categories O over quantizations, we introduce new standardly stratified structures on these categories O and relate the wall-crossing functors to the Ringel duality functors associated to these standardly stratified structures.

Added: Sep 14, 2018